# SDR CALA2014060291195

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SUPPORT CORRODED AT STATION 1681 FWD OF RT OTBD GALLEY MOUNT.  NEW DOUBLER INSTALLED IAW ECRA 5 330-04259 REV.  PERFORMED HFEC IAW NDT51-00-19.  ALODINED, PRIMED & TOP COATED IAW SRM 51-20-01.
